About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 672058, 5 pages
http://dx.doi.org/10.1155/2013/672058
Research Article

Bezier Curves Method for Fourth-Order Integrodifferential Equations

1Department of Applied Mathematics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 3 September 2013; Accepted 22 September 2013

Academic Editor: Abdon Atangana

Copyright © 2013 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghomanjani, A. V. Kamyad, and A. Kılıçman, “Bezier Curves Method for Fourth-Order Integrodifferential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 672058, 5 pages, 2013. doi:10.1155/2013/672058